RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2014, Volume 78, Issue 5, Pages 27–52 (Mi izv8116)  

Modified Bessel ${\mathbf P}$-integrals and $\mathbf P$-derivatives and their properties

S. S. Volosivets

Saratov State University named after N. G. Chernyshevsky

Abstract: We study the modified Bessel ${\mathbf P}$-integral, whose properties are similar to those of the Bessel potential, and the modified Bessel ${\mathbf P}$-derivative. These operators are inverse to each other. We prove analogues of the embedding theorems of Hardy, Littlewood, Stein, Zygmund and Lizorkin concerning the images of $L^p(\mathbb R)$ under the action of Bessel potentials. We give applications of the Bessel integral and derivative to the integrability of the ${\mathbf P}$-adic Fourier transform and to approximation theory (an embedding theorem of Ul'yanov type).

Keywords: Bessel potential, modified Bessel $\mathbf P$-derivative, $\mathbf P$-adic Hölder–Besov spaces, $\mathbf P$-adic distributions, $\mathbf P$-adic BMO space, embedding theorem of Ul'yanov type.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.1520.2014/K


DOI: https://doi.org/10.4213/im8116

Full text: PDF file (679 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2014, 78:5, 877–901

Bibliographic databases:

UDC: 517.518
MSC: 26A33, 41A30, 42C10, 43A15, 43A25, 43A70
Received: 06.03.2013
Revised: 17.07.2013

Citation: S. S. Volosivets, “Modified Bessel ${\mathbf P}$-integrals and $\mathbf P$-derivatives and their properties”, Izv. RAN. Ser. Mat., 78:5 (2014), 27–52; Izv. Math., 78:5 (2014), 877–901

Citation in format AMSBIB
\Bibitem{Vol14}
\by S.~S.~Volosivets
\paper Modified Bessel ${\mathbf P}$-integrals and $\mathbf P$-derivatives and their properties
\jour Izv. RAN. Ser. Mat.
\yr 2014
\vol 78
\issue 5
\pages 27--52
\mathnet{http://mi.mathnet.ru/izv8116}
\crossref{https://doi.org/10.4213/im8116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3308643}
\zmath{https://zbmath.org/?q=an:06381142}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014IzMat..78..877V}
\elib{http://elibrary.ru/item.asp?id=22834327}
\transl
\jour Izv. Math.
\yr 2014
\vol 78
\issue 5
\pages 877--901
\crossref{https://doi.org/10.1070/IM2014v078n05ABEH002711}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344454800002}
\elib{http://elibrary.ru/item.asp?id=23997871}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84908554440}


Linking options:
  • http://mi.mathnet.ru/eng/izv8116
  • https://doi.org/10.4213/im8116
  • http://mi.mathnet.ru/eng/izv/v78/i5/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:298
    Full text:45
    References:47
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019